MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA
Catalog Number NF1330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One unused set was received for evaluation.The set was tested for leakage per the instructions for use.There was no leakage noted.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.(b)(4).
 
Event or Problem Description
As reported by user facility: access port (for needleless entry) leaking blood when placed on iv angiocath and blood being drawn with a luer-lock syringe.No prior access from access port.

Brand Name
SAFELINE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6196320
Report Number9614279-2016-00150
Device Sequence Number13465887
Product Code FPA
UDI-Device Identifier04046964187247
UDI-Public(01)04046964187247(17)210604(10)0061512631
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2021
Device Catalogue NumberNF1330
Device Lot Number0061512631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2016
Initial Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1